Journal Article

Fatal Overdosage with Nefopam (Acupan<sup>®</sup>)

A. Tracqui, L. Berthelon and B. Ludes

in Journal of Analytical Toxicology

Volume 26, issue 4, pages 239-243
Published in print May 2002 | ISSN: 0146-4760
Published online May 2002 | e-ISSN: 1945-2403 | DOI: http://dx.doi.org/10.1093/jat/26.4.239
Fatal Overdosage with Nefopam (Acupan®)

More Like This

Show all results sharing these subjects:

  • Medical Toxicology
  • Toxicology (Non-medical)

GO

Show Summary Details

Preview

This paper presents a fatality due to massive, intravenous self-administration of nefopam (Acupan), a non-opiate central analgesic, in a 37-year-old female. Nefopam was measured in various postmortem samples by means of high-pressure liquid chromatography coupled to mass spectrometry via an ionspray interface. Heart blood concentration was 4.38 µg/mL and exceeded by approximately 30 times the highest therapeutic levels with the usual reservations concerning possible postmortem redistribution. This is only the third case of death following nefopam overdose reported in the literature.

Journal Article.  0 words. 

Subjects: Medical Toxicology ; Toxicology (Non-medical)

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.